# SDR SWAA2025091110951

- Difficulty date: September 3, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 25,624 hours, 13,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON EGPR ACCESS DOOR SURROUND DOUBLER IS CRACKED.   ACCOMPLISHED REPAIR IAW 737-800 SRM 53-10-15-2R-4 REPAIR 4 AND EA 25-153-02373.   ACCOMPLISHED REPAIR IAW SRM 53-10-15-2R-4 REPAIR 4 AND EA 25-153-02373.
